# SDR ASAA2018050924806

- Difficulty date: May 9, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750221
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT HAND SIDE TRANSITION PANEL STATION 727+4-847 HAS SEVERAL AREAS OF CORROSION. GROUNDED - YES. REPAIRED AFT CARGO COMPARTMENT LEFT HAND SIDE TRANSITION PANEL STATION 727+4-847 IAW SRM 53-00-53-1A-2, 53-00-53-2R-5 AND 51-40-02, B737-900 AMM 51-05-01-701, AND 25-52-18, BAC DRAWING 146A7500 REV.
